# SDR I5EA2021022200006

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N806TJ
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 78,705 hours, 45,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 23990
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHTS INOP.  REMOVED AND REPLACES BATTERY CHARGER AT M1197 WITH SERVICEABLE UNIT IAW B737-400 AMM 33-51-51, TESTS OK.
